MathSciNet Relay Station
MathSciNet bibliographic data
MR1909981 (2003c:33012) 33C45 (33C10)
Gatteschi, Luigi Asymptotics and bounds for the zeros of Laguerre polynomials: a survey. J. Comput. Appl. Math. 144 (2002), no. 1-2, 7–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement